Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2015, Volume 290, Pages 211–225 (Mi tm3657)  

This article is cited in 4 scientific papers (total in 4 papers)

Rational homology of the order complex of zero sets of homogeneous quadratic polynomial systems in $\mathbb R^3$

V. A. Vassiliev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: The naturally topologized order complex of proper algebraic subsets in $\mathbb R\mathrm P^2$ defined by systems of quadratic forms has the rational homology of $S^{13}$.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968515030188

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 290:1, 197–209

Bibliographic databases:

UDC: 515.14
Received: March 15, 2015

Citation: V. A. Vassiliev, “Rational homology of the order complex of zero sets of homogeneous quadratic polynomial systems in $\mathbb R^3$”, Modern problems of mathematics, mechanics, and mathematical physics, Collected papers, Trudy Mat. Inst. Steklova, 290, MAIK Nauka/Interperiodica, Moscow, 2015, 211–225; Proc. Steklov Inst. Math., 290:1 (2015), 197–209

Citation in format AMSBIB
\Bibitem{Vas15}
\by V.~A.~Vassiliev
\paper Rational homology of the order complex of zero sets of homogeneous quadratic polynomial systems in~$\mathbb R^3$
\inbook Modern problems of mathematics, mechanics, and mathematical physics
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2015
\vol 290
\pages 211--225
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3657}
\crossref{https://doi.org/10.1134/S0371968515030188}
\elib{https://elibrary.ru/item.asp?id=24045405}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 290
\issue 1
\pages 197--209
\crossref{https://doi.org/10.1134/S0081543815060188}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363268500018}
\elib{https://elibrary.ru/item.asp?id=24962307}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944677045}


Linking options:
  • http://mi.mathnet.ru/eng/tm3657
  • https://doi.org/10.1134/S0371968515030188
  • http://mi.mathnet.ru/eng/tm/v290/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vassiliev, “Homology groups of spaces of non-resultant quadratic polynomial systems in ${\mathbb R}^3$”, Izv. Math., 80:4 (2016), 791–810  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. A. Vassiliev, “Stable cohomology of spaces of non-resultant polynomial systems in ${\mathbb R}^3$”, Dokl. Math., 96:3 (2017), 616–619  mathnet  mathnet  crossref  crossref  zmath  isi  elib  scopus
    3. V. A. Vassiliev, “Stable cohomology of spaces of non-resultant systems of homogeneous polynomials in $\mathbb R^n$”, Dokl. Math., 98:1 (2018), 330–333  mathnet  crossref  crossref  zmath  isi  elib  scopus
    4. V. A. Vassiliev, “Twisted homology of configuration spaces and homology of spaces of equivariant maps”, Dokl. Math., 98:3 (2018), 629–633  mathnet  crossref  zmath  isi  elib  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:167
    Full text:21
    References:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021